Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bubbly_girl

tretinoin cream 0.025

I just started tretinoin cream 0.025 a few days ago and my skin hasn't reacted at all. No drying, flaking or redness. Am I right to assume that it's not working?

Share this post


Link to post
Share on other sites

NO, Tretinoin Cream takes quite some time for you to start noticing a difference. For me, I applied it once at night and began noticing my face turning red and started to flake after about a week or maybe a week 1/2. You will notice your face will start to get MUCH WORSE at first, expect some breakouts and dry, irritated skin--then within a few months you'll look in the mirror and say WOW!! Your face will look refreshed, clear and simply amazing. The only thing is the dryness/flakiness seems to persist on and off, in which case you'll need a really good moisturizer that is oil free to help control the constant shedding of skin (a natural occurance with this medication since cell turnover is increased). Look into Clinque's line of moisturizers for your skin type--they are reasonably priced and fantastic. GOOD LUCK!!

Share this post


Link to post
Share on other sites

I have been on that same thing for about two months and have already noticed a huge improvement in my skin. My bad breakout lasted about 3 weeks, and after that things got more better than worse. However everyone's skin reacts differently. good luck!

Share this post


Link to post
Share on other sites

I know it sucks but you have to be patient, trust me--it's worth the wait! If I could afford it, I would still be on it. I haven't found anything that makes my skin look as good as it did on this--I would give it about 3-4 wks. to notice redness/peeling and possibly a breakout (which won't last long). After about 6-8 wks. you should start to notice a general clearing of the skin that continuously gets better. For me, it took a couple months to get over the redness because I have very sensitive skin. If your skin has no changes in a month or two, I would say it is safe to say you need a higher concentration or a different product. Don't give up--this cream is very strong and effective--the best out there--I would be VERY surprised if your skin doesn't react at all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×